# SDR SWIA201541536

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 27,144 hours, 24,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SILL HAS CORROSION AROUND NUTPLATE HOLES BETWEEN FS 409+128 TO FS 499.00 ALONG WITH CORROSION ON THE LFOOR SILL ANGLE FROM FS 439.00 TO FS 559.00.  C-CHECK, NOT RELEASED REPAIRED DAMAGED ARE IAW REO.
